I'm 27 and last week I put on a t shirt and started breakfast for my daughter's and I felt itchy and hot skin so I took off my shirt and I was red and blotchy all over arms and chest. So this happened a few more time now it's on my face and neck as well. After taking benadryl the rash goes away but the benadryl makes me feel terrible the rest of the day. I need to know what I can or should take to help with the rash when it happens that's not going to make me feel bad after taking it??
The first thing is to never again wear this t-shirt or any other shirts of that brand. The second is to try to figure out what product in the t-shirt caused your allergic reaction: fabric, dyes, other chemicals and detergent.
There are two classes of antihistamines: Referred to as First Generation and Second Generation or Sedating vs. Non-sedating. Benadryl is a first generation drug and does cause sedation. Second generation drugs, Zyrtec and Claritin are over-the-counter drugs and do not cause sedation. The second generation drugs might not elicit the worrisome and uncomfortable symptoms that you have experienced with the Benadryl.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.